# SDR SCNA99581

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5714 · Wing, Center Box
- Part: Endcap
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE CENTER WING LOWER BARREL AT STA 1521 LGR 49 LEFT END CAP FITTING WAS FOUND TO BE CORRODED.  REMOVED AND FABRICATED NEW FITTING AND INSTALLED PER SRM 513101.
